# SDR CA971015021

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 313
- Condition: Failed
- Location: Air Inlet
- Component: VFT210A1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AIRCRAFT RETURNED TO BASE DUE TO SKIN VALVE FAULT ANNUNCIATED  AECV COMPUTER FOUND BURNT AND REPLACED ALONG WITH SKIN AIR INLET VALVE
